PAOLO TILLI

Download the vcard Photo

Full Professor

+39 0110907524 / 7524 (DISMA)

Personal web site

Most recent publications

Dovetta, S.; Serra, E.; Tilli, P. (2020)
NLS ground states on metric trees: existence results and open questions. In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, vol. 102, pp. 1223-1240. ISSN 0024-6107 Download fulltext
Dovetta, S.; Serra, E.; Tilli, P. (2020)
Uniqueness and non–uniqueness of prescribed mass NLS ground states on metric graphs. In: ADVANCES IN MATHEMATICS, vol. 374. ISSN 0001-8708 Download fulltext
Tilli, Paolo; Zucco, Davide (2020)
Optimal partitioning of an interval and applications to Sturm-Liouville eigenvalues. In: JOURNAL OF DIFFERENTIAL EQUATIONS. ISSN 0022-0396
Tilli, Paolo; Zucco, Davide (2019)
Spectral partitions for Sturm–Liouville problems. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 150, pp. 2155-2173. ISSN 0308-2105 Download fulltext
Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2019)
Multiple positive bound states for the subcritical NLS equation on metric graphs. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 58. ISSN 0944-2669
Show all publications in Porto@Iris